MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW ANCHORAGE 3.0MM / L14MM; PLATE, FIXATION, BONE

STRYKER GMBH LOCKING SCREW ANCHORAGE 3.0MM / L14MM; PLATE, FIXATION, BONE
Model Number PLSL3014
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
"it was reported that: "the screws could not be screwed on the plate delay of intervention no patient consequences".
 
Additional Manufacturer Narrative
Correction: please refer to section h3, the device was not evaluated.H3 other text : device disposition is unknown.
 
Event or Problem Description

Brand Name
LOCKING SCREW ANCHORAGE 3.0MM / L14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key11060387
Report Number0008031020-2020-02595
Device Sequence Number14112432
Product Code HRS
UDI-Device Identifier07613252262138
UDI-Public07613252262138
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPLSL3014
Device Catalogue NumberPLSL3014
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1